# SDR TSAA9733137

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230C
- Aircraft serial: 22117
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 8732030103
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, REPLACED EMERGENCY FLOOR LIGHT CENTER CONTROL MODULE ASSEMBLY DUE TO TRANSMITTER BAD.  OPERATIONAL CHECK OF AIRCRAFT RETURNED TO SERVICE.  (M)
